MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Urinary Retention (2119); Urinary Tract Infection (2120); Hematuria (2558); Unspecified Tissue Injury (4559)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Citation: friedrich, o., luisa, e., britta, g., christopher, n.(2024).Perioperative outcomes and complication rates in holmium laser enucleation of the prostate patients after prior prostate biopsy.Does it really make a difference? a propensity score matched analysis.Journal of endourology 2024 (38), 675 - 681.
 
Event or Problem Description
It was reported in the journal of endourology that a retrospective study was conducted to determine whether a short-term pb (prostate biopsy) before holep (holmium laser enucleation of the prostate) has an impact on the perioperative outcomes or complications of holep.A total of 734 patients who were treated by holep procedure were enrolled from january 2021 to july 2023.The following boston scientific products were used during the procedures: lumenis pulse 120h holmium-laser system.Intraoperatively, some patients experienced undermining bladder neck and perforations of the capsule.One patient required a reintervention, 60 patients experienced post-operative aur (acute urinary retention), 9 more patients required blood transfusion.The study confirmed that 87 patients presented prolonged macrohematuria; 57 patient developed urinary tract infection, and it was needed administration of antibiotics.Finally, the study confirmed 16 patients required endoscopic hemostasis under general anesthesia and 6 patients underwent a radiological catheter insertion.It is concluded that the pb less than 6 months before holep did not affect perioperative outcomes or complications.The necessity of pb should be carefully evaluated; however, holep can safely be performed following recent pb and therefore should not be delayed.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient effects of perforation, tissue damage, urinary retention, hematuria, infection-urinary tract are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Citation: friedrich, o., luisa, e., britta, g., christopher, n.(2024).Perioperative outcomes and complication rates in holmium laser enucleation of the prostate patients after prior prostate biopsy.Does it really make a difference? a propensity score matched analysis.Journal of endourology 2024 (38), 675 - 681.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22091616
Report Number2124215-2025-33924
Device Sequence Number6935309
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown